# SDR MWEA010018

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 9912243107
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB ON LEFT HAND PYLON BULKHEAD AT STATION 786 HAS SEVERAL IMPROPERLY SPACED HOLES ON OUTBOARD EDGE.  FABRICATED AND INSTALLED NEW WEB.
